So, I had my left ovary and tubes removed due to all the endometriomas they found in there. Endometriosis was growing outside the uterus as well. Before the surgery, I had a lot of pain and being for 6+ weeks at a time. I'd developed 2 different anemias. I also for some reason had referred joint pain in my toes. I knew I had endometriosis. I told the doctor I thought that's what it was, but she was doubtful because I have 3 kids. After they saw the endometrioma on my ovary, then she said I'd probably always had It. As soon as they removed everything, oh and an eblation, I felt great! Even the joint pain went away. They wanted to put the mirena in to keep it at bay, but I opted for migrogestin FE instead because I'd had the paraguard for 5 yrs. I think it added to the heavy bleeding. So I've been great since then, except for one thing. My periods now consist of a day of lite spotting and no cramps! Sooo awesome since I spent my entire life with this heavy bleeding and cramps. Well anyway, what brings me here today is the annoying extreme hot flashes and night sweats. Since they removed my ovary, I have a harder time falling asleep than I did before and I sweat so bad, only from the waste down. This is really becoming a problem. I'm nervous to take anymore hormones. Anyone had any success with anything else or if you did take another hormone, what did you take? I'm waiting to hear back from my doctor. Thanks
I love when doctors say having baby's gets rid of Endo.. Biggest misconception in the medical field when it comes to this disease.
How old are you if you don't mind me asking?
Sometimes you have to switch up meds because your body may have come used to it and it isnt as effective anymore.
Once an ovary is taken there are times when the other ovary shuts down as well. They say usually within 3 months to a year. It is possible that your other ovary has stopped working that is why you are having all of these hotflashes, or maybe your are in peri-menopause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.